Demazin Ultra Cold & Flu + Cough + Demazin Immune Defence

Buy online

Chemist Warehouse 0 in stock Buy now
Terry White Chemmart 0 in stock Buy now
ePharmacy 0 in stock Buy now
Show more retailers

Demazin Cold + Flu Relief provides temporary multi-action relief from blocked or runny nose, sinus pain, fever, headache and body aches.

For temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever.
- Headache.
- Body aches & pains.

Read more
  • Provides day and night, cold, flu and cough relief
  • 8 Symptom Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny nose, sore throat, headache
  • Demazin Immune Defence with 7 active ingredients – with herbs traditionally used in Western herbal medicine to:
    • Enhance healthy immune function
    • Reduce the severity of common cold and flu symptoms
  • Effective combination of active ingredients

Demazin Cold & Flu + Cough Day + Night
Each day capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Phenylephrine hydrochloride 5 mg.
Each night capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Chlorphenamine maleate 2 mg.


Demazin Immune Defence

Each capsule contains: Ascorbic acid (Vitamin C) 250 mg, Zinc sulfate monohydrate 33.3 mg, equiv. Zinc 12 mg, Garlic Oil 833 micrograms, Echinacea purpurea (Echinacea) extract equiv. dry herb 4g, Zingiber officinale (Ginger) extract equiv. dry rhizome 500 mg, Glycyrrhiza glabra (Liquorice) extract equiv. dry rhizome 500 mg, Salix alba (Willow) extract equiv dry bark 1.2 g.

Demazin Cold & Flu + Cough Day
Age: Adults and children 12 years and over
How much: 2 Day Capsules
How often: Every 4-6 hours
Max daily dose: 6 Day capsules in 24 hours

Demazin Cold & Flu + Cough Night
Age: Adults and children 12 years and over
How much: 2 Night Capsules
How often: At bedtime, as necessary
Max daily dose: 2 Night capsules in 24 hours

Demazin Immune Defence
Adults & children 12 years and over: Take 1 capsule daily with food. Take your daily Immune Defence capsule with your first Demazin Cold & Flu + Cough Day capsule dose.

Do not use in children under 12 years without medical advice. If symptoms persist, talk to your healthcare practitioner. Contains sulfites.

Cold & Flu Tablets and Capsules

Colds and flu can bring many symptoms you don’t want at home. Demazin Cold + Flu Tablets and Capsules can help.

Cold & Flu Symptoms

When colds and flu strike, Demazin gets it done! Find out about symptoms, causes and relief.